A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems

Abstract : We consider a Hamilton-Jacobi equation with a measure in the Hamiltonian arising from the $\Gamma$-limit of some optimal control problems. We give a definition of viscosity solution in this case, by adapting the method of the reparametrization of Dal Maso and Rampazzo
Type de document :
Article dans une revue
Differential and integral equations, Khayyam Publishing, 1999, 12 (6), pp.849-886
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00975011
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 7 avril 2014 - 17:12:45
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Identifiants

  • HAL Id : hal-00975011, version 1

Collections

Citation

Ariela Briani. A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems. Differential and integral equations, Khayyam Publishing, 1999, 12 (6), pp.849-886. 〈hal-00975011〉

Partager

Métriques

Consultations de la notice

88